# SDR TZR2004F00001

- Difficulty date: July 29, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N600TE
- Make and model: Piper PA60601
- Aircraft serial: 610146077
- Aircraft time: 6,973 hours
- Engine: Lyc IO540S1A5
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 400053501
- Condition: Broken
- Location: Rt Mlg
- Part time: 6,973 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE LINK ATTACH POINT ON THE RT STRUT BROKE AT LANDING.  THIS ALLOWED THE RT MLG TIRE TO ROTATE AND PULL THE AIRCRAFT OFF THE RUNWAY.  THE RESULTING SIDE LOAD ON THE MLG CAUSED THE OVER CENTER LINK , AND THE STRUT CYLINDER, TO BREAK.  ALSO, BOTH RT SIDE MLG DOOR WERE DAMAGED ALONG WITH THE RT FLAP.  THE CUFF FOR ATTACHING THE TORQUE LINKS TO THE STRUT IS INSTALLED BY THE SWEAT METHOD.  THE CUFF WAS BROKEN AT ATTACH POINT FOR THE SCISSORS LINK FOR SOME TIME AND NOT NOTICED DUE TO COVERAGE OF PAINT.  IT TOOK A FEW LANDINGS FOR THE SWEAT ATTACHMENT TO BREAK LOOSE.  DEBONDING WAS EVIDENT BY DISCOLOR OF SWEAT SEALED AREA ON CUFF AND STRUT.  INSP RECOMMENDED TO TORQUE LINK ATTACH POINT ON THE STRUT.
